MAUDE Adverse Event Report: NIPRO RENAL SOLUTIONS USA CORPORATION MEDICALYTE; BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS

NIPRO RENAL SOLUTIONS USA CORPORATION MEDICALYTE; BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS
Model Number BC+201
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A treatment was completed on a patient and when staff started to remove the bottles, contamination was discovered.It looks like mold.Staff inspected the remaining bottles in their area and found another bottle that had what looked like mold forming as well.Patient outcome unknown.Culture of the substance in the jug came back as gram positive rods.

Brand Name
MEDICALYTE
Common Device Name
BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS
Manufacturer (Section D)
NIPRO RENAL SOLUTIONS USA CORPORATION
509 fishing creek rd
lewisberry PA 17339
Manufacturer (Section G)
NIPRO RENAL SOLUTIONS USA CORP
509 fishing creek rd.
lewisberry PA 17339
Manufacturer Contact
jessica oswald-mcleod
509 fishing creek rd
lewisberry 
MDR Report Key22134119
Report Number1528807-2025-00039
Device Sequence Number18003441
Product Code KPO
UDI-Device Identifier00817411022824
UDI-Public817411022824
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K012547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC+201
Device Lot NumberN5A026
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1730-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown